# SDR IPXA3578517

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 10 Slat
- Component: Slat
- Component part number: 114N4002156A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT T/E WEDGE DENTED.  REMOVED DAMAGE IS .950 DIA 33" FROM OTBD EDGE AND 6" FWD OF AFT EDGE IN UPPER SKIN.  REPAIRED IAW EO:B757-5750-50873-A COMPOSITE REPAIR.
